| Model Number |
620-2221011-01-66 |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical Shorting (2926); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self test and inappropriately displayed a "short detected" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code) updated.Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench testing, stress testing, and defibrillation cycling without duplicating the report.Accessories were not returned for evaluation.The device was recertified and returned to the customer.Review of the device's files showed no records indicating the reported issue.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to charge and inappropriately displayed a "short detected" message.Complainant indicated that there was no patient involvement in the reported malfunction.